Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

412 Publications


2019 | Journal Article | IST-REx-ID: 105
Marsh, A., Novarino, G., Lockhart, P., & Leventer, R. (2019). CUGC for pontocerebellar hypoplasia type 9 and spastic paraplegia-63. European Journal of Human Genetics, 27, 161–166. https://doi.org/10.1038/s41431-018-0231-2
View | DOI
 

2019 | Journal Article | IST-REx-ID: 319   OA
Gerencser, M., & Hairer, M. (2019). Singular SPDEs in domains with boundaries. Probability Theory and Related Fields, 173(3–4), 697–758. https://doi.org/10.1007/s00440-018-0841-1
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 439   OA
Hausel, T., Mereb, M., & Wong, M. (2019). Arithmetic and representation theory of wild character varieties. Journal of the European Mathematical Society, 21(10), 2995–3052. https://doi.org/10.4171/JEMS/896
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441   OA
Kalinin, N., & Shkolnikov, M. (2019). Tropical formulae for summation over a part of SL(2,Z). European Journal of Mathematics, 5(3), 909–928. https://doi.org/10.1007/s40879-018-0218-0
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5790   OA
Chaplick, S., Fulek, R., & Klavík, P. (2019). Extending partial representations of circle graphs. Journal of Graph Theory, 91(4), 365–394. https://doi.org/10.1002/jgt.22436
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

year=2019

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed